Alert archive / Virginia / Coastal Flood Statements in 2011
Coastal Flood Statement 2, NWS Wakefield, VA
NWS Wakefield, VA issued this coastal flood statement at May 12, 2011, 4:22 PM EDT for 5 counties in Virginia; Dorchester County, Somerset County, Wicomico County, Maryland. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- May 12, 2011, 4:22 PM EDT (20:22 UTC)
- Expired
- May 13, 2011, 6:59 PM EDT
- In force
- 27 hr
- Issued by
- NWS Wakefield, VA
Counties Dorchester County, MD, Somerset County, MD, Wicomico County, MD, Accomack County, VA, Lancaster County, VA, Mathews County, VA, Middlesex County, VA, Northumberland County, VA
The radar
The Dover AFB radar (KDOX), 119 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.4 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1402 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
446 WHUS41 KAKQ 122022 CFWAKQ URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 422 PM EDT THU MAY 12 2011 ...HIGHER THAN NORMAL TIDES EXPECTED THROUGH FRIDAY... .TIDES ON THE MIDDLE CHESAPEAKE BAY FROM AREAS BORDERING THE LOWER MARYLAND AND VIRGINIA EASTERN SHORE...AND THE NORTHERN NECK...WILL CONTINUE TO BE 1 TO 1.5 FEET ABOVE NORMAL AT LEAST THROUGH FRIDAY. MDZ021>023-VAZ077-078-085-086-099-130430- /O.NEW.KAKQ.CF.S.0002.110512T2022Z-110514T0000Z/ DORCHESTER-WICOMICO-SOMERSET-NORTHUMBERLAND-LANCASTER-MIDDLESEX- MATHEWS-ACCOMACK- 422 PM EDT THU MAY 12 2011 ...MINOR TIDAL FLOODING POSSIBLE THE NEXT COUPLE OF DAYS... TIDAL DEPARTURES ALONG THE MIDDLE PORTION OF THE CHESAPEAKE BAY WILL AVERAGE AROUND 1 TO 1.5 FEET ABOVE NORMAL THROUGH AT LEAST FRIDAY AFTERNOON...DUE TO PERSISTENT ONSHORE FLOW. THIS MAY LEAD TO MINOR TIDAL FLOODING AROUND THE TIME OF HIGH TIDE...ESPECIALLY ALONG LOW LYING AREAS SUSCEPTIBLE TO FLOODING. TIDAL DEPARTURES UP TO 1.5 FEET ABOVE NORMAL ARE POSSIBLE FOR THE HIGH TIDE CYCLES THROUGH SATURDAY. HIGH TIDE TONIGHT... CAMBRIDGE MD........1244 AM BISHOPS HEAD MD.....1004 PM CRISFIELD MD........902 PM ONANCOCK VA.........823 PM LEWISETTA VA........1021 PM WINDMILL POINT VA...715 PM HIGH TIDE FRIDAY... CAMBRIDGE MD........1252 PM BISHOPS HEAD MD.....1024 AM CRISFIELD MD........926 AM ONANCOCK VA.........847 AM LEWISETTA VA........1050 AM WINDMILL POINT VA...734 AM HIGH TIDE FRIDAY NIGHT... CAMBRIDGE MD........1254 AM SATURDAY BISHOPS HEAD MD.....1103 PM CRISFIELD MD........1005 PM ONANCOCK VA.........926 PM LEWISETTA VA........1102 PM WINDMILL POINT VA...816 PM $$ WRS
5 follow-up statements
429 WHUS41 KAKQ 130419 CFWAKQ URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 1219 AM EDT FRI MAY 13 2011 ...HIGHER THAN NORMAL TIDES EXPECTED THROUGH FRIDAY... .TIDES ON THE MIDDLE CHESAPEAKE BAY FROM AREAS BORDERING THE LOWER MARYLAND AND VIRGINIA EASTERN SHORE...AND THE NORTHERN NECK...WILL CONTINUE TO BE 1 TO 1.5 FEET ABOVE NORMAL AT LEAST THROUGH FRIDAY. MDZ021>023-VAZ077-078-085-086-099-131230- /O.CON.KAKQ.CF.S.0002.000000T0000Z-110514T0000Z/ DORCHESTER-WICOMICO-SOMERSET-NORTHUMBERLAND-LANCASTER-MIDDLESEX- MATHEWS-ACCOMACK- 1219 AM EDT FRI MAY 13 2011 ...MINOR TIDAL FLOODING POSSIBLE THE NEXT COUPLE OF DAYS... TIDAL DEPARTURES ALONG THE MIDDLE PORTION OF THE CHESAPEAKE BAY WILL AVERAGE AROUND 1 TO 1.5 FEET ABOVE NORMAL THROUGH AT LEAST FRIDAY AFTERNOON...DUE TO PERSISTENT ONSHORE FLOW. THIS MAY LEAD TO MINOR TIDAL FLOODING AROUND THE TIME OF HIGH TIDE...ESPECIALLY ALONG LOW LYING AREAS SUSCEPTIBLE TO FLOODING. TIDAL DEPARTURES UP TO 1.5 FEET ABOVE NORMAL ARE POSSIBLE FOR THE HIGH TIDE CYCLES THROUGH SATURDAY. HIGH TIDE OVERNIGHT... CAMBRIDGE MD........1244 AM HIGH TIDE FRIDAY... CAMBRIDGE MD........1252 PM BISHOPS HEAD MD.....1024 AM CRISFIELD MD........926 AM ONANCOCK VA.........847 AM LEWISETTA VA........1050 AM WINDMILL POINT VA...734 AM HIGH TIDE FRIDAY NIGHT... CAMBRIDGE MD........1254 AM SATURDAY BISHOPS HEAD MD.....1103 PM CRISFIELD MD........1005 PM ONANCOCK VA.........926 PM LEWISETTA VA........1102 PM WINDMILL POINT VA...816 PM $$
504 WHUS41 KAKQ 130902 CFWAKQ URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 502 AM EDT FRI MAY 13 2011 ...HIGHER THAN NORMAL TIDES EXPECTED THROUGH THIS WEEKEND... .TIDES ON THE MIDDLE CHESAPEAKE BAY FROM AREAS BORDERING THE LOWER MARYLAND AND VIRGINIA EASTERN SHORE...AND THE NORTHERN NECK...WILL CONTINUE TO BE 1 TO 1.5 FEET ABOVE NORMAL. MDZ021>023-VAZ077-078-085-086-099-131730- /O.CON.KAKQ.CF.S.0002.000000T0000Z-110514T0000Z/ DORCHESTER-WICOMICO-SOMERSET-NORTHUMBERLAND-LANCASTER-MIDDLESEX- MATHEWS-ACCOMACK- 502 AM EDT FRI MAY 13 2011 ...MINOR TIDAL FLOODING POSSIBLE THE NEXT FEW OF DAYS... TIDAL DEPARTURES ALONG THE MIDDLE PORTION OF THE CHESAPEAKE BAY WILL AVERAGE AROUND 1 TO 1.5 FEET ABOVE NORMAL THROUGH THE UPCOMING WEEKEND. THIS MAY LEAD TO MINOR TIDAL FLOODING AROUND THE TIME OF HIGH TIDE...ESPECIALLY ALONG LOW LYING AREAS SUSCEPTIBLE TO FLOODING. HIGH TIDE TODAY... CAMBRIDGE MD........1252 PM BISHOPS HEAD MD.....1024 AM CRISFIELD MD........926 AM ONANCOCK VA.........847 AM LEWISETTA VA........1050 AM WINDMILL POINT VA...734 AM HIGH TIDE TONIGHT... CAMBRIDGE MD........1254 AM SATURDAY BISHOPS HEAD MD.....1103 PM CRISFIELD MD........1005 PM ONANCOCK VA.........926 PM LEWISETTA VA........1102 PM WINDMILL POINT VA...816 PM $$
265 WHUS41 KAKQ 130910 CCA CFWAKQ URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE...CORRECTED NATIONAL WEATHER SERVICE WAKEFIELD VA 508 AM EDT FRI MAY 13 2011 ...HIGHER THAN NORMAL TIDES EXPECTED THROUGH THIS WEEKEND... .TIDES ON THE MIDDLE CHESAPEAKE BAY FROM AREAS BORDERING THE LOWER MARYLAND AND VIRGINIA EASTERN SHORE...AND THE NORTHERN NECK...WILL CONTINUE TO BE 1 TO 1.5 FEET ABOVE NORMAL. MDZ021>023-VAZ077-078-085-086-099-131745- /O.COR.KAKQ.CF.S.0002.000000T0000Z-110514T0000Z/ DORCHESTER-WICOMICO-SOMERSET-NORTHUMBERLAND-LANCASTER-MIDDLESEX- MATHEWS-ACCOMACK- 508 AM EDT FRI MAY 13 2011 ...MINOR TIDAL FLOODING POSSIBLE THE NEXT FEW DAYS... TIDAL DEPARTURES ALONG THE MIDDLE PORTION OF THE CHESAPEAKE BAY WILL AVERAGE AROUND 1 TO 1.5 FEET ABOVE NORMAL THROUGH THE UPCOMING WEEKEND. THIS MAY LEAD TO MINOR TIDAL FLOODING AROUND THE TIME OF HIGH TIDE...ESPECIALLY ALONG LOW LYING AREAS SUSCEPTIBLE TO FLOODING. HIGH TIDE TODAY... CAMBRIDGE MD........1252 PM BISHOPS HEAD MD.....1024 AM CRISFIELD MD........926 AM ONANCOCK VA.........847 AM LEWISETTA VA........1050 AM WINDMILL POINT VA...734 AM HIGH TIDE TONIGHT... CAMBRIDGE MD........1254 AM SATURDAY BISHOPS HEAD MD.....1103 PM CRISFIELD MD........1005 PM ONANCOCK VA.........926 PM LEWISETTA VA........1102 PM WINDMILL POINT VA...816 PM $$
893 WHUS41 KAKQ 131744 CFWAKQ URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 144 PM EDT FRI MAY 13 2011 ...HIGHER THAN NORMAL TIDES EXPECTED THROUGH THIS WEEKEND... .TIDES ON THE MIDDLE CHESAPEAKE BAY FROM AREAS BORDERING THE LOWER MARYLAND AND VIRGINIA EASTERN SHORE...AND THE NORTHERN NECK...WILL CONTINUE TO BE 1 TO 1.5 FEET ABOVE NORMAL. MDZ021>023-VAZ077-078-085-086-099-140000- /O.CON.KAKQ.CF.S.0002.000000T0000Z-110514T0000Z/ DORCHESTER-WICOMICO-SOMERSET-NORTHUMBERLAND-LANCASTER-MIDDLESEX- MATHEWS-ACCOMACK- 144 PM EDT FRI MAY 13 2011 ...MINOR TIDAL FLOODING POSSIBLE THE NEXT FEW DAYS... TIDAL DEPARTURES ALONG THE MIDDLE PORTION OF THE CHESAPEAKE BAY WILL CONTINUE TO AVERAGE BETWEEN 1 TO 1.5 FEET ABOVE NORMAL THROUGH THE UPCOMING WEEKEND. THIS MAY LEAD TO MINOR TIDAL FLOODING AROUND THE TIME OF HIGH TIDE...ESPECIALLY ALONG LOW LYING AREAS SUSCEPTIBLE TO FLOODING. HIGH TIDE TONIGHT... CAMBRIDGE MD........1254 AM SATURDAY BISHOPS HEAD MD.....1103 PM CRISFIELD MD........1005 PM ONANCOCK VA.........926 PM LEWISETTA VA........1102 PM WINDMILL POINT VA...816 PM $$
334 WHUS41 KAKQ 132259 CFWAKQ URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 659 PM EDT FRI MAY 13 2011 VAZ077-078-085-086-140700- /O.CAN.KAKQ.CF.S.0002.000000T0000Z-110514T0000Z/ /O.NEW.KAKQ.CF.Y.0003.110513T2259Z-110514T1000Z/ NORTHUMBERLAND-LANCASTER-MIDDLESEX-MATHEWS- 659 PM EDT FRI MAY 13 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SATURDAY. * SYNOPSIS: TIDAL DEPARTURES ALONG THE MIDDLE PORTION OF THE CHESAPEAKE BAY WILL AVERAGE AROUND 1.5 FT ABOVE NORMAL ASTRONOMICAL TIDE. THIS MAY LEAD TO MINOR TIDAL FLOODING AROUND THE TIME OF HIGH TIDE...ESPECIALLY ALONG LOW LYING AREAS SUSCEPTIBLE TO FLOODING. * AREAS AFFECTED: ALONG PORTIONS OF THE CHESAPEAKE BAY NORTH OF MILFORD HAVEN...INCLUDING AREAS ALONG THE RAPPAHANNOCK AND POTOMAC RIVERS. * TIDES: TIDAL ANOMALIES BETWEEN 1.5 AND 2 FT ABOVE NORMAL ASTRONOMICAL TIDE ARE EXPECTED. * IMPACTS: MINOR COASTAL FLOODING IMPACTS ARE EXPECTED AROUND TIME OF HIGH TIDE THIS EVENING...WITH ADDITIONAL MINOR COASTAL FLOODING POSSIBLE SATURDAY AFTERNOON. HIGH TIDE TIMES TONIGHT... LEWISETTA VA........1102 PM WINDMILL POINT VA...816 PM PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. && $$ MDZ021>023-VAZ099-140700- /O.CAN.KAKQ.CF.S.0002.000000T0000Z-110514T0000Z/ /O.NEW.KAKQ.CF.Y.0003.110513T2259Z-110514T1000Z/ DORCHESTER-WICOMICO-SOMERSET-ACCOMACK- 659 PM EDT FRI MAY 13 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SATURDAY. * SYNOPSIS: TIDAL DEPARTURES ALONG THE MIDDLE CHESAPEAKE BAY WILL AVERAGE AROUND 1.5 FT ABOVE NORMAL ASTRONOMICAL TIDE WITH THIS EVENING'S HIGH TIDE CYCLE. THIS MAY LEAD TO MINOR TIDAL FLOODING AROUND THE TIME OF HIGH TIDE...ESPECIALLY ALONG LOW LYING AREAS SUSCEPTIBLE TO FLOODING. * AREAS AFFECTED: PORTIONS OF THE CHESAPEAKE BAY NORTH OF SILVER BEACH...INCLUDING RIVERS ADJOINING THE BAY. * TIDES: TIDAL ANOMALIES BETWEEN 1.5 AND 2 FT ABOVE NORMAL ASTRONOMICAL TIDE ARE EXPECTED. * IMPACTS: MINOR COASTAL FLOODING IMPACTS ARE EXPECTED AROUND TIME OF HIGH TIDE THIS EVENING...WITH ADDITIONAL MINOR COASTAL FLOODING POSSIBLE SATURDAY AFTERNOON. HIGH TIDE TONIGHT... CAMBRIDGE MD........1254 AM SATURDAY BISHOPS HEAD MD.....1103 PM CRISFIELD MD........1005 PM ONANCOCK VA.........926 PM PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. && $$ 05
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this coastal flood statement went out at May 12, 6:48 AM EDT, 9 hours 34 minutes earlier.
Area forecast discussion, May 12, 6:48 AM EDT, 9 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
648 AM EDT THU MAY 12 2011
.SYNOPSIS...
HIGH PRESSURE REMAINS OVER THE REGION TODAY...PROVIDING DRY AND
SEASONABLE CONDITIONS ACROSS THE AREA. A SLOW MOVING LOW PRESSURE
SYSTEM WILL AFFECT THE REGION FRIDAY THROUGH THE FIRST PART OF
NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
AN UPPER LEVEL RIDGE IS BEGINNING THE DAY SITUATED FROM THE
EASTERN GREAT LAKES SOUTHWARD INTO THE WESTERN FLORIDA PANHANDLE.
MEANWHILE...SFC HIGH PRESSURE IS ENTRENCHED ALONG THE EASTERN
SEABOARD. AS THE DAY PROGRESSES...WILL SEE THE RIDGE TO THE WEST
BEGIN TO WEAKEN AND BECOME MORE POSITIVELY TILTED AS IT BEGINS TO
FEEL THE INFLUENCE OF A STRONG UPPER LOW DIGGING INTO THE CENTER
OF THE NATION. THE SFC HIGH ALONG THE COAST WILL PROVIDE ENOUGH OF
A BUFFER ACROSS OUR AREA TO KEEP PRECIP AWAY THROUGH THE DAY.
HOWEVER...CLOUDS WILL BE ON THE INCREASE TODAY DUE TO INCREASING
MID-LEVEL MOISTURE. HIGHS TODAY WILL BE SIMILAR TO YESTERDAY...
65-70 OVER THE EASTERN SHORE/COASTAL LOCALES TO 70-75 WEST OF THE
CHESAPEAKE BAY.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY/...
MOISTURE CONTINUES TO INCREASE TONIGHT INTO FRIDAY AS THE
WEAKENING UPPER RIDGE AXIS SHIFTS OVER THE EAST COAST. AS A
RESULT...WILL SEE A SMALL CHANCE OF SHOWERS DEVELOP OVER WESTERN
AREAS BY EARLY FRIDAY MORNING (MAINLY WEST OF I-95). THE
RETREATING SFC HIGH ALONG THE COAST SHOULD KEEP ANY SHOWERS OUT
OF EASTERN VA/NE NC...BUT CLOUDS WILL BE PLENTIFUL. MILDER TONIGHT
WITH LOWS IN THE LOW 50S TO LOW 60S. HIGHS FRIDAY IN THE UPR 60S
TO MID 70S.
THE UPR RIDGE AXIS MOVES OFFSHORE FRIDAY NIGHT/SATURDAY MORNING
WITH THE STRONG UPPER LOW TAKING ON A NEGATIVE TILT OVER THE
MIDWEST. WILL SEE THE CHANCE OF SHOWERS SPREAD TO THE COAST FRIDAY
NIGHT. LOWS IN THE MID 50S TO LOW 60S. OUR CWA COMES UNDER A
FAVORABLE AREA OF VERTICAL ASCENT ON SATURDAY WITH PW'S INCREASING TO
OVER 1.50". WITH BOTH THE ECMWF AND GFS AND GOOD AGREEMENT WILL GO
AHEAD AND INCREASE TO LIKELY POPS ALONG AND WEST OF THE CHES BAY
DOWN INTO NE NC. COULD SEE SOME HEAVY THUNDERSTORMS DEVELOP AS
WELL WITH GREATEST THREAT BEING LOCALLY HEAVY RAINFALL. A LIMITING
FACTOR FOR T-STORM DEVELOPMENT WILL BE THE OVERCAST SKY...SO WILL
JUST CARRY A CHC OF T-STORMS FOR NOW. HIGHS SATURDAY WILL BE IN
THE 70S.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
AN UPPER LOW WILL SLOWLY DROP FROM THE MID MISSISSIPPI VALLEY TO THE
SOUTHEAST LATE THIS WEEKEND AND EARLY NEXT WEEK. THERE IS INCREASING
CONFIDENCE OF A WET PATTERN DEVELOPING ACROSS THE LOCAL AREA...BUT
IT IS TOO EARLY TO DETERMINE EXACT TIMING AND ORGANIZATION (SHOWERS
WITH OCCASIONAL THUNDER VERSUS PRIMARILY THUNDERSTORMS) AS
CONFIDENCE IS LOW IN THE EXACT DETAILS...SO 30 TO 40 POPS FOR
SHOWERS AND THUNDERSTORMS WILL BE MAINTAINED. HIGH TEMPERATURES
SHOULD REMAIN AROUND SEASONAL AVERAGES...WITH LOW TEMPERATURES
SLIGHTLY ABOVE NORMAL WITH CLOUDS AND OCCASIONAL PRECIPITATION.
&&
.AVIATION /12Z THURSDAY THROUGH MONDAY/...
WK SFC HI PRES RMNG OVR THE RGN...GRDLLY SHIFTS E THROUGH TNGT.
WNDS BCMG SE MOST PLCS TDA. WDSPRD CIGS FM ABT 5-10KFT
INLAND...XPCTD TO BE SLO IN ERODING THIS MRNG. CNVTN IN ERN OH MVS
SSE TDA...SHOULD STAY W OF TAF SITES IN FA. OTRW...XPCTG SCT/BKN
CU DURG DYTM.
LGT SE LLVL FLO MIGHT LEAD TO DVLPMNT OF WDSPRD ST (AND BKN/OVC
IFR CIGS) OVRNGT...THEN W/ APPROACH OF LO PRES FM THE W FRI AFTN
THROUGH WKND...HIER PROB OF SCT SHRAS/TSRAS.
&&
.MARINE...
SFC HI PRES RMNS ALIGNED INVOF ERN CBRD (FM SE CANADA TO GA)...WHL
LRG STM SYS CIRCULATED (WELL) OFFSHR. THE STM WL BEGIN TO MV E AWAY
FM THE ERN CONUS FRI AFTN THROUGH THIS WKND. SFC RDG AXIS RIGHT NR
CST ATTM...SHIFTS A LTL E TDA. HIEST WNDS XPCTD TO PUSH OUT PAST
20NM FOR TDA. DRCTN GRDLLY BCMG SE TDA...RMNG SSE THROUGH THE WKND
AS NEXT LO PRES (SLOLY) SYS APPROACHES WATERS FM THE W. SCAS RMNG UP
FOR SEAS 5+ FT ON THE OCN...AND HV XTNDD THROUGH SAT BASED LRGLY ON
WAVE WATCH GUID.
&&
.TIDES/COASTAL FLOODING...
PD OF HIER THAN NRML TIDES...AVGG 1-1.5 FT ABV NRML...ESP FOR CTYS
BRDRING CNTRL BAY PAST 24 HRS. WL CONT CSTL FLD STATEMENT FOR
MIDDAY HI TIDE. GUID SUGGESTS PTNTL FOR ADDTNL DEPARTURES
RIVALING PAST DAY (TO ABT 1.5 FT ABV NRML) INTO/THROUGH WKND. WL
NEED TO WATCH TIDAL SITES AT LEWISETTA VA...CAMBRIDGE/BISHOPS
HEAD MD.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SATURDAY FOR ANZ650-652-
654-656-658.
&&
SYNOPSIS...JDM
NEAR TERM...JDM
SHORT TERM...JDM
LONG TERM...AJZ
AVIATION...ALB
MARINE...ALB
TIDES/COASTAL FLOODING...ALBHazardous weather outlook, May 12, 10:37 AM EDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 1037 AM EDT THU MAY 12 2011 MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-131445- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM- KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER- BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER- MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK- SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH- SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- 1037 AM EDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ650-652-654-656-658-131445- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 1037 AM EDT THU MAY 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ630>634-131445- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA- CURRITUCK SOUND- CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE CHESAPEAKE BAY BRIDGE TUNNEL- 1037 AM EDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY...THE SOUTHERN CHESAPEAKE BAY AND CURRITUCK SOUND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 6:46 PM EDT | Small Craft Advisory for Hazardous Seas | AKQ | 9 hr |
Nearby
Coastal Flood Statements in Virginia, 2011Coastal Flood Statements in Maryland, 2011Every coastal flood statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.